# SDR SWIA200616865

- Difficulty date: June 18, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Aircraft time: 25,466 hours, 36,975 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 10 CRACKED BELOW LEFT DV WINDOW, DISCOVERED DURING C-CHECK INSPECTION.  REPAIRED LEFT FRAME 10 AT UPPER SECTION BELOW DV WINDOW IAW SRM 53-00-04, RII 53-800-1000.
